Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


high blood pressure
Aug 8, 2008

I just went to get my eyes checked and they took my blood pressure, it was 159/100 and the doctor said I had a grey ring around my cornea , said it was probably a sing of cholesterol or trig.

should I be worried? I am 47 and overweight

Response from Dr. Henry

Which HIV drugs are you taking and what is your HIV status as well as risk for cardiovascular disease (smoking, family history, diabetes, cholesterol level). KH



Previous
Viramune Rash
Next
The side effects of pregnancy while on medication?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement